کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661605 1344847 2016 33 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Propositional logics of dependence
ترجمه فارسی عنوان
منطق گزاره ای وابستگی
کلمات کلیدی
منطق وابستگی گزاره ای؛ منطق کنجکاو. معناشناسی تیم؛ منطق غیرکلاسیک
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

In this paper, we study logics of dependence on the propositional level. We prove that several interesting propositional logics of dependence, including propositional dependence logic, propositional intuitionistic dependence logic as well as propositional inquisitive logic, are expressively complete and have disjunctive or conjunctive normal forms. We provide deduction systems and prove the completeness theorems for these logics.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 167, Issue 7, July 2016, Pages 557–589
نویسندگان
, ,